ANSWELL 400 MG/325 MG TABLET

(strip of 10 tablets)

Cadila Pharmaceuticals Ltd

Composition: Ibuprofen 400mg + Paracetamol 325mg

strip

Rs.7.98 Rs.8.06 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used for pain relief and fever.It relieves pain and inflammation in conditions like headache, muscle pain, dental pain or joint pain.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used for pain relief and fever.It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.

Common side effects

Allergic reaction

Substitutes

ACHOPHEN 400MG/325MG TABLET

(strip of 10 tablets)

Jackson Laboratories Pvt Ltd

Rs.8.87 pay 10.05% more

ARFEN COMPOUND 400 MG/325 MG TABLET

(strip of 10 tablets)

Centaur Pharmaceuticals Pvt Ltd

Rs.7.17 save 11.04% more

ARTIGESIC 400 MG/325 MG TABLET

(strip of 10 tablets)

Glenmark Pharmaceuticals Ltd

Rs.7.80 save 3.23% more

BESTOFEN 400 MG/325 MG TABLET

(strip of 10 tablets)

Biological E Ltd

Rs.12.80 pay 58.81% more
50 Substitutes View All